MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/LEFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/LEFT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown date in 2018.Additional product codes: hrs, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal and revision of a variable angle-locking compression plate (va-lcp) curved condylar plate was performed on (b)(6) 2018.The patient was implanted with one (1) va-lcp curved condylar plate, two (2) 5 mm cannulated va locking screws 25 mm, one (1) 5 mm cannulated va locking screws 45 mm, one (1) 5 mm cannulated va locking screws 50 mm, one (1) 5 mm cannulated va locking screws 65 mm, one (1) 5 mm cannulated va locking screws 70 mm, one (1) 4.5 mm cortex screw 36 mm and three (3) 4.5 mm cortex screws 38 mm on (b)(6) 2018.Subsequently, after the procedure, the patient fell and re-broke the femur right above the plate.The patient was brought back to the surgery on (b)(6) 2018, and the surgeon took out the plate and revised it to a new one.All the other implanted devices were also removed along with the plate.The procedure was completed successfully with no surgical delay.No device broke, so no fragments were generated from broken device.No other medical intervention required.Patient outcome was not reported.Concomitant device (s) reported: 5 mm cannulated va locking screws 25 mm (part # 02.231.625, lot # unknown, qty # 2), 5 mm cannulated va locking screws 45 mm (part # 02.231.645, lot # unknown, qty # 1), 5 mm cannulated va locking screws 50 mm (part # 02.231.650, lot # unknown, qty # 1), 5 mm cannulated va locking screws 65 mm (part #02.231.665, lot # unknown, qty #1), 5 mm cannulated va locking screws 70 mm (part # 02.231.670, lot # unknown, qty # 1), 4.5 mm cortex screw 36 mm (part # 214.836, lot # unknown, qty # 1) and 4.5 mm cortex screw 38 mm (part # 214.838, lot # unknown ,qty # 3).This is report 1 of 1 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/LEFT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7641899
Report Number2939274-2018-52648
Device Sequence Number2073859
Product Code JDP
UDI-Device Identifier10886982042835
UDI-Public(01)10886982042835
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.411
Device Catalogue Number02.124.411
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/27/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE EVENT DESCRIPTION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight77